CATEGORIES:    
 

need advice

By: lovesanimals
Mood: Fearful
Date: Feb 24, 2013
Music: None


hey tribe friends sorry i haven't been around lately but i need some advice on Atripila, has anyone who has taken it or is on it right now having any other health issues(like heart or sleep disorders) i don't see my Dr till March 28 but i am trying to get some information on this before i go to the Dr. so any advice would be greatly appreciated. hope to get some advice hugs to all my tribe family



SHARE THIS BLOG POST

Only Friends can comment.


VIEWING 1 - 7 OUT OF 7 COMMENTS

February 26, 2013, 1:39 pm

Thanks for all the advice, we know about the dreams, cloudy mind , and nightmare. we also know about taking it at bedtime. as far as for the other side affects is what i needed to know about, because since i started(back in 2011) i have gotten the singles in my left eye, then in oct  2011 i had 3 heart attacks, now  i have no idea what to do, my numbers are good just in feb. they were1816 and still undetected but i am just wondering if i should ask to change to something else or stay with atriplia. but Thanks again for all the great advice. hope that yall  have a great week.

 



OFFLINE


treat people the way you want to be treated!
Activity:

February 25, 2013, 12:55 pm

i tried it and didn't like it at all, and like Msj saidmaybe my past indulgences wasn't good with it, but I prefer what I know works for my body, even if it is 5 pills a day



OFFLINE


Life is too short....live it!!! be happy
Activity:

From: jenwho
February 24, 2013, 12:29 pm

I tried it for a short time, but it really affected my sleep --messing with my brain activity...Unfortunately, I didn't like the way I felt after taking it for that short time  6 weeks and I requested to go back on the meds that were okay for me---doc just wanted to try something diff w/ me--I said okay, but I would agree with Msj--you know yourself and if something isn't right and getting better-call doc and req to change meds...Were there any problems with the other meds?  Doc basically stated if it ain't broken, don't try and fix it--so the point is, can you go back on your prior meds?  I was still undect and still am, hope all works out for you...peace, jen



OFFLINE


Alive and Kicking-25 years + That which does not destroy you, only makes you stronger
Activity:

From: ms83poz
February 24, 2013, 11:09 am

Hi, for me it's been a rough med, but my #'s are good. Sleep hasn't been the same since I started Atripla. Blood Pressure & Heart Rate always seem fine. Kidney's ( GFR & Creatinine) is affected by Atripla as well as your Liver.



OFFLINE



Activity:

From: MsJ
February 24, 2013, 11:09 am

I can't help but wonder if the Atripla just works diff. depending on the persons chemical makeup because my guy is on it and every night he says he has weird as hell dreams, nightmares even at times. And his hiv doc. even said that it sounded about right when he told her about all that. Then he says he's tired a lot of the time but at the same time can't sleep very well or at all unless he takes sleeping pills. before he goes to bed at night. I wonder too, could his extensive past drug use have altered his chemical make up so that it also effects the Atripla.

I've heard of some of these drugs causing heart attacks, strokes... you name it after being on them for 10 yrs. or more. So, anything that doesn't seem normal for YOU or has differed since you started taking the Atripla is worth mentioning to your doc. I would say. Or go to like www.poz.com and look at the drug page that's on the site... at the top of the page somewhere there and it tells the side effects of the meds... as should the medication paper that comes with your medication when its filled at the pharmacy. I would think you could ask the pharmacist also about it because they should know something and be able to give more detailed info.

Good luck and I hope you get to feeling better soon! :)



OFFLINE


You aren't just responsible for the energy you bring into a relationship; you're also responsible for the energy you ALLOW into it.
Activity:

From: abner
February 24, 2013, 7:40 am

Take it before you go to bed



OFFLINE


If I take care of my character, my reputation will take care of itself.
Activity:

February 24, 2013, 4:26 am

Been on it for a while, no side effects. It will make you drowsy in the beginning. Good luck with it.



OFFLINE


Welcome home to all the brave Men and Women of our Armed forcecs!
Activity: